# SDR SIMA200219101

- Difficulty date: July 6, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION FOUND STRINGER 19R CHAFED.  BLENDED CHAFE, PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A DOUBLER ANGLE, AND TWO SHIMS.  REPAIR DONE IAW EMB-145 SRM 145/1142, CHAPTER 53, REV 18, 53-24-02 AND STANDARD SRM PRACTICES.  (M)
